×

zbMATH — the first resource for mathematics

One-sample prediction regions for future record intervals. (English) Zbl 1458.62103
Summary: The construction of prediction regions for record intervals based on past records in the same sequence is discussed in the exponential case. Balanced and optimal prediction sets based on two suitable pivotal quantities are proposed. A Monte Carlo simulation study and two real life data sets are presented to illustrate and compare the proposed prediction sets.

MSC:
62G32 Statistics of extreme values; tail inference
62G30 Order statistics; empirical distribution functions
62N05 Reliability and life testing
Software:
SPLIDA
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmadi, J.; MirMostafaee, S. M.T. K., Prediction intervals for future records and order statistics coming from two parameter exponential distribution, Statist. Probab. Lett., 79, 7, 977-983, (2009) · Zbl 1158.62038
[2] Ahmadi, J.; MirMostafaee, S. M.T. K.; Balakrishnan, N., Nonparametric prediction intervals for future record intervals based on order statistics, Statist. Probab. Lett., 80, 21, 1663-1672, (2010) · Zbl 1195.62064
[3] Ahsanullah, M.; Nevzorov, V. B., Records Via Probability Theory, Vol. 6, (2015), Atlantis Press: Atlantis Press Tampa, USA · Zbl 1441.62002
[4] Arnold, B. C.; Balakrishnan, N.; Nagaraja, H. N., Records, (1998), Wiley: Wiley New York · Zbl 0914.60007
[5] Asgharzadeh, A., On Bayesian estimation from exponential distribution based on records, J. Korean Stat. Soc., 38, 2, 125-130, (2009) · Zbl 1293.62109
[6] Asgharzadeh, A.; Abdi, M., Confidence intervals and joint confidence regions for the two-parameter exponential distribution based on records, Commun. Statist. Appl. Methods, 18, 1, 103-110, (2011) · Zbl 05898080
[7] Asgharzadeh, A.; Fallah, A., Estimation and prediction for exponentiated family of distributions based on records, Commun. Statist.-Theory Methods, 40, 1, 68-83, (2010) · Zbl 1208.62083
[8] Asgharzadeh, A.; Fallah, A.; Raqab, M. Z.; Valiollahi, R., Statistical inference based on lindley record data, Statist. Papers, 59, 2, 759-779, (2017) · Zbl 1401.62032
[9] Bain, L. J.; Engelhardt, M., Statistical Analysis of Reliability and Life-Testing Models, (1991), Marcel Decker: Marcel Decker New York · Zbl 0724.62096
[10] Balakrishnan, N.; Basu, A. P., The Exponential Distribution: Theory, Methods and Applications, (1995), Gordon and Breach Science Publishers: Gordon and Breach Science Publishers Langhorne, PA · Zbl 0919.62002
[11] Choulakian, V.; Stephens, M. A., Goodness-of-fit tests for the generalized Pareto distribution, Technometrics, 43, 4, 478-484, (2001)
[12] Epstein, B., The exponential distribution and its role in life testing, Ind. Quality Control, 15, 2-7, (1958)
[13] Fernández, A. J., Bounding maximum likelihood estimates based on incomplete ordered data, Comput. Statist. Data Anal., 50, 2014-2027, (2006) · Zbl 1445.62042
[14] Fernández, A. J., Two-sided tolerance intervals in the exponential case: Corrigenda and generalizations, Computational Statistics and Data analysis, 54, 151-162, (2010) · Zbl 1284.62598
[15] Gulati, S.; Padgett, W. J., (Parametric and Nonparametric Inference from Record-Breaking Data. Parametric and Nonparametric Inference from Record-Breaking Data, Lecture Notes in Statistics, vol. 172, (2003), Springer-Verlag: Springer-Verlag New York) · Zbl 1016.62061
[16] Lawless, J. F., Statistical Models and Methods for Lifetime Data, (2003), Wiley: Wiley New York · Zbl 1015.62093
[17] Meeker, W. Q.; Escobar, L., Statistical Methods for Reliability Data, (1998), Wiley: Wiley New York · Zbl 0949.62086
[18] Nagaraja, H. N., Record values and related statistics- a review, Comm. Statist. Theory Methods, 17, 7, 2223-2238, (1988)
[19] Nevzorov, V. B., Records: Mathematical Theory, (2001), American Mathematical Soc. · Zbl 0989.62029
[20] Raqab, M. Z., Distribution-free prediction intervals for the future current record statistics, Statist. Papers, 50, 2, 429-439, (2009) · Zbl 1309.60052
[21] Raqab, M. Z.; Balakrishnan, N., Prediction intervals for future records, Statist. Probab. Lett., 78, 1955-1963, (2008) · Zbl 1147.62044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.